# SDR KC8A20250418001

- Difficulty date: April 15, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N200MV
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 37,881 hours, 30,161 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: 32010510
- Condition: Inflt Separation
- Location: Zone 400
- Part time: 37,881 hours, 23 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING CRUISE. RIGHT ENGINE UPPER AND LOWER RIGHT COWLING DEPARTED AIRCRAFT.
